# SDR A6WA2023012308442

- Difficulty date: November 30, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 39,454 hours, 38,132 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R140021
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 39,454 hours, 38,132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING INBOARD FLAP LOWER SKIN FROM WS50.498- WS100.009.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED DAMAGED SECTION ON LEFT WING INBOARD FLAP LOWER SKIN   FROM WS50.498 WS100.009. CUTOUT DIMENSIONS L= 29.700X W= 21.250. RESTORED SURFACE PROTECTIVE FINISH. PERFORMED HFEC WITH NO INDICATIONS.  ALL WORK WITHIN LIMITS PERFORMED IAW EA AWAC-CRJ257-01943 REV IR,
